Doctor insights on:
Queasy Pops For Chemo
6 weeks after adjuvent carboplatin for testicular cancer after an orciectomy i feel sick every day and have wind?
Stomach ache, shoulder blades ache. nausea. blood work was okay.Pain nausea better since on bland light diet.Scheduled for scan.Should I still have it?
YES YES: If a test is scheduled and you do not have a definitive Diagnosis TAKE THE TEST...I would "guess" its a Gallbladder /Liver scan....it would be a part of your evaluation. Hope this helps Dr Z ...Read more
Cervical neck shot on 6-13 kennalog/Lydocaine. Threw up after. Very nauseated for 14 days now not vomiting just very nauseated. Nothing helps. Why!
Unusual; hard to say: This is odd. Injections can cause nausea for a short while, due to vagus nerve stimulation. Shouldn't last two weeks. Any dizziness? Some neck nerves affect the inner ear sensations and could be irritated; however kenalog (triamcinolone) shld be helping this. Lidocaine is long gone. Ask the doc who did or ordered the injection to explain or refer to neurologist and try Meclizine for the nausea. Good luck! ...Read more
Having bad upper stomach cramps every morning for approx 15mins.In agony.Makes me feel light headed..sick.I blurb alot with it too.goin on for months?
See doctor for tests: It could be a number of things. First of all, I see you are taking NSAIDs which can irritate your stomach. You may also have heartburn from reflux of stomach acids up your esophagus (food-pipe). It may also be your endometriosis flaring up. You need to see your doctor for further testing. Until then try some Maalox, Mylanta, or over the counter Prilosec OTC, Zantac, (ranitidine) or Pepcid AC. ...Read more
Vomitin for 4days now, fever, sweating chills, abdom bloating gurgling where hav left quad pain for yrs that goes down/back up when straining(read info)?
Been on victoza (liraglutide) for 2yrs on 1.2mg my endo ask to 1.8mg for 10days now i feel fainting,lightheaded, nausea and congested heavy head sore houlder neck?
Doubt related: Hi. If you tolerated 1.2 mg/day with no problem mg for 2 years, then it's VERY unlikely that the 1.8 dose has caused your "fainting, lightheaded, nausea, and congested heavy head sore shoulder neck". You might have a cold or a GI bug, but it ain't the Victoza (liraglutide). ...Read more
15 days heavy period, back pain, diarrhea, cancer, recent lumpectomy and radiation, fever, nausea. Body scan -adnexal . Should i go to ER? Or wait
Call oncology now: if you have had recent radiation, surgery +/- chemo you need to be evaluated for these symptoms right away. Call your oncologist now. Speak to whomever is on call for the group and explain your symptoms. Follow their advice. Sometimes this can be addressed in an outpatient center and at other times they may want to observe you in hospital. The details matter and your oncologist has them. Call now. ...Read more
LRQ pain, nausea, constipation, fatigue, pain when pushed on stomach. I don't think its appendicitis. Pain has been there for 2 days. 20 yr old F.
Needs evaluation: Well when things 'go wrong' in the abdomen, it can be bad. You didn't mention fever or chills? There are other organs besides just the appendix, such as the ovary, the 'tube', other segments of bowel, even part of the kidney (the ureter) that could be involved. I would want to know your vital signs, basic blood work and possibly some imaging tests. If you can get all that done ASAP, it would help. ...Read more
Sick for 7 months. Nausea. Vomiting 1 time a week over the past month& a half. Bone pains. Confusion & synocope spells. Feeling weak & tired more now?
Finished flagyl treatment for d.fragilis, feel better but have dull stomach ache, is it due to eating unhealthy foods like Chips for past few days?
Maybe the bacteria: I was wondering how did you know that it was d.fragilis, you probably had your stool tested and confirmed it. You have to know that d.fragilis can cause stomach aches, although you got rid of the bacteria, your bowels are still inflamed, so that's why you might still have the symptoms. Less likely due to eating ships, I would give it some time to get better. ...Read more
Lower back pain/diarrhea for week,no fever,thyroid issues,nausea/sometimes hungry but stomach hurts after eating toast? Anxiety/stress. Causes?
Nondiagnostic: These symptoms are nondiagnostic at this time and may not be all interrelated. It may be a viral gastroenteritis that is present which runs its course in several days without specific treatment except light diet. However see your physician if symptoms persist longer or if abdominal pain,vomiting, worsening diarrhea, or black stools occur and continue omeprazole in case gastritis is present. ...Read more
Never hungry, full quickly. Abd pain feels like gas, nausea when I eat. Constipated. Just started IV Fe. All present before IV. What could be problem?
Once mnth knife like stomach pains, cold sweat, nausea, severe diarrhea for 10 mins then completely gone. Not after specific/same foods Not constipted
See your doctor: This sounds like it could be the symptom set of something more serious. You need a more in depth interview and likely some lab tests to get to the bottom of this.... stop in to see your doc. ...Read more
Ever since hospital visits for IV fluid, I now depend on Gatorade, low sugar version, for hydration. If I don't drink Gatorade for a few days I start to feel weak and dizzy. What's wrong? Hyponatrema?
May need more tests: Sounds like you are prone to low blood pressure related to dehydration. Part of the remedy is adequate fluid intake but if you are unable to hold on to the fluids it will not help. You might need to add a little more salt in your diet. Weak leg veins can also contribute. Nevertheless there are some endocrine conditions and nervous system issues that can contribute - see MD if persists. Good luck! ...Read moreSee 1 more doctor answer
. I took Zofran (ondansetron) only once in hospital. ( 8mg ) , didn't like side effects, cured nausea. quit using, still don't have appetite back. what's going on?
TAH 3 mths ago w/1 ovary&tubes removed.I was constipated for 5 days but I'm dizzy nauseous tender & waking up w/headache for 4 days.Related to TAH?
I have abdominal pain that wakes me up daily, naseous all the time, can't finish full meals, dizzy when I stand. Has been happening for 2-3 weeks?
Time to see doctor: Abdominal pain that "wakes me up daily" means a trip to ones primary care doctor now. Throw in the other symptoms, and then the 2-3 weeks duration, and we definitely are looking at a trip to the doctor. A urine pregnancy test can rule out pregnancy. Also, the doctor will check for possible causes such as stomach ulcer pain, gall bladder or gall stones pain, and other abdominal problems. ...Read more
Sick for 6 weeks. 3 antibiotics. Lyme, flu both negative. Waiting for HIV results. Fever everyday up to 101.8, joint pain, headache, SOB. What now?
Many: There are many things which can cause your symptoms. Sometimes a drug you have been taking may cause similar symptoms (drug fever). If HIV has been ruled out, then I would recommend that you consult an infectious disease specialist to find out the cause. A rheumatologic evaluation may also be considered to r/o an autoimmune disease. I would include a lung function test to assess the SOB as well. ...Read more
Diahhrea for 5 days, tummy cramps, nausea (no vommiting) fever and aches for the first few days, been off work, eating simple food. Should i see doc?
- Talk to a doctor live online for free
- Remedies for a queasy stomach
- Feeling queasy and headache
- Ask a doctor a question free online
- Feeling queasy and dizzy
- Queasy stomach pregnancy sign
- Queasy and light headed
- Queasy stomach and pregnancy
- Talk to a oncologist online for free